Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Corsi
  • Insegnamenti
  • Professioni
  • Persone
  • Pubblicazioni
  • Strutture
  • Attività
  • Competenze
  • Attrezzature

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Corsi
  • Insegnamenti
  • Professioni
  • Persone
  • Pubblicazioni
  • Strutture
  • Attività
  • Competenze
  • Attrezzature
  1. Pubblicazioni

Nonlinear elliptic equations on Carnot groups

Articolo
Data di Pubblicazione:
2017
Citazione:
Nonlinear elliptic equations on Carnot groups / Ferrara, M., Molica Bisci, G., Repovs, D.. - In: REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS, FÍSICAS Y NATURALES. SERIE A, MATEMÁTICAS. - ISSN 1578-7303. - 111:3(2017), pp. 707-718. [10.1007/s13398-016-0321-3]
Abstract:
This article concerns a class of elliptic equations on Carnot groups depending on one real positive parameter and involving a subcritical nonlinearity. As a special case of our results we prove the existence of at least one nontrivial solution for a subelliptic equation defined on a smooth and bounded domain D of the Heisenberg group Hn= Cn× R. The main approach is based on variational methods.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
Ferrara, Massimiliano; Molica Bisci, G; Repovs, D
Autori di Ateneo:
FERRARA Massimiliano
Link alla scheda completa:
https://iris.unirc.it/handle/20.500.12318/5985
Pubblicato in:
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS, FÍSICAS Y NATURALES. SERIE A, MATEMÁTICAS
Journal
  • Utilizzo dei cookie

Realizzato con VIVO | Designed by Cineca | 26.10.1.0